International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 4, Part A

Fourth-order Steffensen type methods for nonlinear equations


Author(s): Baljodh Singh

Abstract: In this paper, we introduce a new one-parameter family of fourth-order derivative-free iterative methods for solving nonlinear equations. The proposed family is based on central difference technique to approximate the derivative of a given function. Convergence theorem is also established to show its fourth-order convergence. Several numerical examples are included to demonstrate the efficiency of the proposed method and the results obtained are compared existing methods.

Pages: 11-15 | Views: 583 | Downloads: 17

Download Full Article: Click Here
How to cite this article:
Baljodh Singh. Fourth-order Steffensen type methods for nonlinear equations. International Journal of Statistics and Applied Mathematics. 2017; 2(4): 11-15.
Call for book chapter
International Journal of Statistics and Applied Mathematics